# SDR 02FDEA00472

- Difficulty date: July 8, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727-200
- Aircraft serial: 22623
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME WEB BS 990, STR 24 RT.  REPAIRED FRAME BS 990 STR 22-29 RT PER SRM 51-40-2.
